# SDR USAA2010110292465

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 34,795 hours, 15,419 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 03280H5892
- Condition: Cracked
- Location: Cockpit
- Part time: 21,785 hours, 9,247 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 1822 - CLT- BOS - EMERGENCY LANDING - CAPTAIN'S FRONT WINDSHIELD CRACKED IN FLIGHT.  DECLARED EMERGENCY.  REPLACED CAPTAIN'S WINDSHIELD PER J/C 26L21056001.  REMOVED AND REPLACED LEFT WINDOW HEAT COMPUTER PER AMM 30-42-34.  OPERATIONAL CHECK WAS GOOD.
